# SDR MALA050392

- Difficulty date: April 22, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 15,025 hours, 16,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ATG130902
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH INTO BGM, LT MAIN GEAR LIGHT WAS FLICKERING.  PERFORMED QRH.  RECYCLED GEAR, LT MAIN GEAR LIGHT FLICKERED 2X AFTER BEING ON STEADY FOR 2 MINUTES.  LIGHT REMAINED ON STEADY THEREAFTER.  FERRIED A/C FROM BGM TO DTW FOR REPAIRS.  MAINTENANCE REPLACED LT MLG DOWNLOCK SWITCH PN ATG130902, IAW MM 32-61.  REPLACED LT MLG C/P 5GA-J1, (FEMALE SIDE) PN MS347W1419SX, PERFORMED OPS CHK OF LT MLG EXTENTION/RETRACTION.  ALL CHECKS GOOD.
